International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2009 (2009), Article ID 597292, 18 pages.
An Extension to the Owa-Srivastava Fractional Operator with Applications to Parabolic Starlike and Uniformly Convex Functions
𝒜 Let be the class of analytic functions in the open unit disk . We define by where is the fractional derivative of of order . If , then a function in is said to be in the class if is a parabolic starlike function. In this paper, several properties and characteristics of the class are investigated. These include subordination, characterization and inclusions, growth theorems, distortion theorems, and class-preserving operators. Furthermore, sandwich theorem related to the fractional derivative is proved.
Int. J. Differ. Equ., Volume 2009 (2009), Article ID 597292, 18 pages.
Received: 8 October 2008
Accepted: 6 January 2009
First available in Project Euclid: 26 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Al-Refai, Oqlah; Darus, Maslina. An Extension to the Owa-Srivastava Fractional Operator with Applications to Parabolic Starlike and Uniformly Convex Functions. Int. J. Differ. Equ. 2009 (2009), Article ID 597292, 18 pages. doi:10.1155/2009/597292. https://projecteuclid.org/euclid.ijde/1485399811